# SDR JJBA20230710007

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500731
- Aircraft time: 47,505 hours, 30,260 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Condition: Inoperative
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO BRAKES ON LANDING BRAKE INB INOPERATIVE MESSAGE FLASHED ON EICAS. REMOVED AND REPLACED #2 & 3 BRAKES. REMOVED AND REPLACED BCU. OPS CHECK SAT. BOTH LEFT AND RIGHT INB TIRES BLOWN. REMOVED AND REPLACED #1, 2, 3, AND 4 MLG TIRES. TAXI CHECK SAT.
